# SDR AALA20091207LGW01

- Difficulty date: December 7, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 32,564 hours, 8,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Component: Light Assembly
- Component part number: 1507141
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVERS MAP LIGHT CAME UNATTACHED AND WAS TOUCHING THE CIRCUIT BREAKER PANEL MAKING SPARKS.  LANDED BRU WITHOUT INCIDENT.  FOUND SHORT CIRCUIT IN FIRST OBSERVER MAP LIGHT.  BREAKER UTILITY PULLED AND SECURED IAW MEL 33-1A 12-352D-C.  SECURED WIRING TO GROUND AT JFK.
